| Model Number |
MI1200 SYNCHRONY PIN |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/14/2025
Type of Reportable Event
Malfunction
Event or Problem Description
The electrode was not inside the cochlea.The user has been re-implanted.
Additional Manufacturer Narrative
The device has been explanted and has been returned to med-el hq where it will be evaluated.When available, a device failure analysis will be submitted as a follow-up report.
Additional Manufacturer Narrative
Conclusion: device investigation did not reveal any device damage which is expected to have been present whilst implanted.Mechanical damages found are attributable to the removal surgery.Based on the received information from the field, the device was explanted due to a post-operative electrode migration out of cochlea.This is a final report.
Event or Problem Description
The electrode was not inside the cochlea.The user has been re-implanted.